Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Safe medicine to postpone the periods - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor:Good Evening
Doctor:I am Dr. XXXXXXX
Doctor:How can I help you?
User:I am actually trying to get in touch with a gynecologist
Doctor:I am a General practitioner. I will try my best to answer your query. If not within my limits, I will be able to refer you to a gynaecologist.
Doctor:Specialists do not come over chat or phone. If you need to ask them specifically, you will have to post a query.
User:I need to postpone my periods by 15 days..
User:so needed a safe medicine for it..
User:my periods is expected usually around the 5th of every month
Doctor:You will need hormonal pills for that. And for hormonal pills, you will need a prescription.
User:oh ok...
User:so i need to visit a gynec for this/
Doctor:Generally, we wont prescribe medicines on chat as we are not able to examine you.
Doctor:Yes. you will have to visit a gynecologist to get a prescription.
User:Ok. thanks for the advice.
Doctor:Sorry that I cannot help much on this aspect.
User:no probs
User:thanks much.
Doctor:Is there anything else I could help you on?
User:Nothing else for now...
Doctor:Ok. Please login and let us know of your health concerns.
Doctor:Have a Nice Evening!!
Doctor:Bye for now.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor